MathSciNet Relay Station
MathSciNet bibliographic data
MR158102 65.25
Werner, H.; Raymann, G. An approximation to the Fermi integral $F\sb{{1\over 2}}(x)$. Math. Comp. 17 1963 193–194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement